| Model Number |
12110 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of a dlp left heart vent catheter, the surgeons are reporting a very stiff cannula and worry about the impact on the mitral.The use of the device was asked but unknown.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Additional information b5:medtronic received information that during use of a dlp left heart vent catheter, the surgeon noted that the cannula was very stiff and they were worried about the impact on the mitral.Medtronic received additional information that there was no damage observed to the device or the packaging.Medtronic received additional information that the cannula was not heated or cooled.Device evaluation summary: visual inspection showed no outward signs of any damage.The reason for return was undetermined.Correction d2 (product code).D2.1 (common device name): these fields have been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative